Loading [MathJax]/jax/output/SVG/config.js
Dal'nevostochnyi Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevostochnyi Matematicheskii Zhurnal, 2011, Volume 11, Number 1, Pages 28–36 (Mi dvmg208)  

This article is cited in 2 scientific papers (total in 2 papers)

On the distortion theorems for algebraic polynomials

V. N. Dubinin

Institute of Applied Mathematics, Far-Eastern Branch of the Russian Academy of Sciences
Full-text PDF (218 kB) Citations (2)
References:
Abstract: The applications of a boundary Schwarz lemma and the properties of the condenser capacity to some inequalities for polynomials and their derivatives are considered. We prove a new Bernstein-type inequality for the polynomials on a circle, two-sided estimates for the polynomials with constraints on their critical values, and two-sided estimates of the average distortion computed at zeros of the polynomials.
Key words: polynomials, critical points, critical values, Chebyshev polynomial, Bernstein-type inequality, distortion theorem, condenser capacity.
Received: 23.03.2011
Bibliographic databases:
Document Type: Article
UDC: 512.62, 517.54
MSC: Primary 30C10; Secondary 30C75
Language: Russian
Citation: V. N. Dubinin, “On the distortion theorems for algebraic polynomials”, Dal'nevost. Mat. Zh., 11:1 (2011), 28–36
Citation in format AMSBIB
\Bibitem{Dub11}
\by V.~N.~Dubinin
\paper On the distortion theorems for algebraic polynomials
\jour Dal'nevost. Mat. Zh.
\yr 2011
\vol 11
\issue 1
\pages 28--36
\mathnet{http://mi.mathnet.ru/dvmg208}
\elib{https://elibrary.ru/item.asp?id=16214054}
Linking options:
  • https://www.mathnet.ru/eng/dvmg208
  • https://www.mathnet.ru/eng/dvmg/v11/i1/p28
  • This publication is cited in the following 2 articles:
    1. V. N. Dubinin, “Methods of geometric function theory in classical and modern problems for polynomials”, Russian Math. Surveys, 67:4 (2012), 599–684  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. S. I. Kalmykov, “Comparison of discrete and uniform norms of polynomials on a segment and a circle arc”, J. Math. Sci. (N. Y.), 193:1 (2013), 100–105  mathnet  crossref  mathscinet
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Дальневосточный математический журнал
    Statistics & downloads:
    Abstract page:529
    Full-text PDF :173
    References:82
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025